# SDR UALA2013071204880

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 54,589 hours, 6,700 cycles
- Engine: Pwa PW4090
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 095320003
- Part serial: UNKNOWN
- Condition: Faulty
- Location: Apu Bleed Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTOFF VALVE SWITCH ON P5 PANEL WAS FOUND TO FAULTY DURING JIC TESTS.  WORKS INTERMITTENTLY.  REPLACED APU BLEED SWITCH MODULE (PCN 566-1200), OPS CK NORMAL.
